# SDR 2008FA0000022

- Difficulty date: December 21, 2007
- Submitted: January 9, 2008
- Operation: General aviation
- Aircraft: N183CB
- Make and model: Urocop EC120B
- Aircraft serial: 1421
- Aircraft time: 618 hours
- Engine: Tmeca ARRIUS2F
- Engine time: 618 hours
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil Jet
- Condition: Leaking
- Location: Engine
- Part time: 618 hours, 222 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ENGINE EXPERIENCING INTERNAL OIL LEAKAGE.  MFG CONDEMNED ENGINE. ENGINE REMOVED SERVICE, AND RETURNED TO MFG FOR REPAIR.
